# SDR RAIA201301140001

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 29,890 hours, 28,223 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF BDL AIRCREW GOT AN APU FIRE WARNING EICAS MESSAGE.  AIRCREW DECLARED AN EMERGENCY AND RETURNED TO BDL WITHOUT AN INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO INDICATION OF FIRE.  THE APU WAS DEFERRED DUE TO ERRONEOUS FIRE WARNING MESSAGE AND THE APU FIRE WARNING SYSTEM WAS ALSO DEFERRED.
